# SDR AALA201806119014

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON SEAT TRACK SUPPORT LOCATED BS 365.5 & 418, RBL 24.75. REPAIRED SEAT TRACK SUPPORT PER SRM 53-00-51-1A FIG 101 DET IV AND SRM 51-40-02.
